Spline recurrences for quartic splines

Jiří Kobza

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1995)

  • Volume: 34, Issue: 1, page 75-89
  • ISSN: 0231-9721

How to cite

top

Kobza, Jiří. "Spline recurrences for quartic splines." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 34.1 (1995): 75-89. <http://eudml.org/doc/23614>.

@article{Kobza1995,
author = {Kobza, Jiří},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {spline interpolation; recurrence relations; quartic spline},
language = {eng},
number = {1},
pages = {75-89},
publisher = {Palacký University Olomouc},
title = {Spline recurrences for quartic splines},
url = {http://eudml.org/doc/23614},
volume = {34},
year = {1995},
}

TY - JOUR
AU - Kobza, Jiří
TI - Spline recurrences for quartic splines
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1995
PB - Palacký University Olomouc
VL - 34
IS - 1
SP - 75
EP - 89
LA - eng
KW - spline interpolation; recurrence relations; quartic spline
UR - http://eudml.org/doc/23614
ER -

References

top
  1. Ahlberg J. H., Nilson E. N., Walsh J. L., The Theory of Splines and Their Applications, Academic Press, N.Y., 1967. (1967) Zbl0158.15901MR0239327
  2. Albasiny E. L., Hoskins W. D., The numerical calculation of odd-degree polynomial splines with equidistant knots, J. Inst. Maths. Appl. 7 (1971), 384-397. (1971) Zbl0217.42303MR0290005
  3. Boor C. de, A Practical Guide to Splines, Springer, N.Y., 1978. (1978) Zbl0406.41003MR0507062
  4. Fyfe I. J., Linear dependence relations connecting equal interval N-th degree splines and their derivatives, J. Inst. Maths. Appl. 7 (1971), 398-406. (1971) Zbl0219.65010MR0284748
  5. Hoskins W. D., Meek D. S., Linear dependence relations for polynomial splines at midknots, BIT 15 (1975), 272-276. (1975) Zbl0311.65002MR0391470
  6. Kobza J., Spline functions, Nakl. UP, Olomouc, 1993, 224 pp., (in Czech - textbook) (1993) 
  7. Kobza J., Quadratic splines interpolating derivatives, Acta Univ. Palacki. Olomuc., Fac rer. nat. 100, Math. 30 (1991), 219-233. (1991) Zbl0758.41005MR1166439
  8. Kobza J., Quartic interpolatory splines, In: Proc. NMTP, Pilsen 1993, 89-96. (1993) Zbl0887.41010
  9. Kobza J., Some algorithms for computing local parameters of quartic interpolatory splines, Acta Univ. Palacki. Olomuc., Fac. rer. nat. 114, Math. 33 (1994), 63-73. (1994) Zbl0851.41009MR1385747
  10. Kobza J., Interpolatory and smoothing splines of even degrees, In: Proc. ISNA ’92, P.III, Prague 1992, 122-136. (1992) 
  11. Spaeth H., Spline-Algorithmen zur Konstruktion glatter Kurven und Flaechen, Oldenbourgh Verlag, 1973, 134 pp. (1973) Zbl0276.65006MR0359266
  12. Spaeth H., Eindimensionale Spline-Interpolations-Algorithmen, Oldenbourgh Verlag, 1990, 390 pp. (1990) Zbl0701.41015MR1208909
  13. Zavjalov J. S., Kvasov B. I., Miroschnichenko V. L., Methods of Spline-Functions, Moscow, 1980 (in Russian). (1980) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.